# SDR MALA954234

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light Relay
- Part number: JG2A
- Condition: Inop
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3074 - ON APPROACH TO MSP, THE GEAR DOOR POSITION LIGHT ILLUMINATED.  THE LIGHT EXTINGUISHED WHEN THE GEAR WAS DOWN AND LOCKED.  MAINTENANCE REPLACED A RELAY.  SYSTEM OPERATED SATISFACTORILY.  (Z)
